# SDR EE4Y2025070622642

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, DENTS WERE FOUND CONTROLLED AS PER PREVIOUS OPERATOR RECORDS UNDER ETD2015-190-078115 GUIDELINES, HOWEVER, FOLLOWING INSPECTION INSTRUCTIONS REQUIRED OIL CAN EFFECT WAS FOUND LOCATED BTWN FR25/26, BTWN STR-28L/28R. THIS CONDITION WAS REPORTED TO EMB ASKING FOR REPAIR INSTRUCTIONS. THE DISCREPANCIE WAS REPAIRED IAW ETD2025-190-922824 AND DOCUMENTED BY COOPESA EO COO-EO-2025-22552-R00 DTD JUN 17 2025
